# SDR UPS02439579

- Difficulty date: September 5, 2002
- Submitted: October 4, 2002
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 81,157 hours, 20,074 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Condition: Cracked
- Location: Bs 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, CRACK FOUND ON LT BS 800 FRAME STRAP AT STR 16 AREA AT FWD MOST LOWER FASTENER HOLE BY APPROX 3/8 LONG RUNNING AFT & FWD TO THE EDGE.     LT BS 800 FRAME STRAP AT STR 16 & STR 17 MOST LWR FASTENERS HOLE CRACKED REPAIRED AS PER RS R53-22-34894 & EO B747-5310-17628A REPAIRED DETAILS REF NRC#UW59712 CONTINUE INSPECTIONS EVERY 3000 FLT  CYCLES PER REF /A AS PER RS R53-22-34894 & EO B747-5310-17628A.
